Please use this identifier to cite or link to this item:
Title: Complexity of winning strategies for δ0 2 games
Authors: Barua, Rana
Keywords: Mathematical sets
Mathematical sequences
Mathematical theorems
Natural numbers
Issue Date: 1993
Citation: American Mathematical Society, vol.117, no.1, p.227-233
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Complexity of Winning Strategies for Games.pdf241.17 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.